# SDR SWAA2022020467935

- Difficulty date: November 20, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 26,839 hours, 16,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Air Cond Dist Ba
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BREAK ASSY PANEL AT STA 540 LEFT OF BL 0 CRACKED / REMOVED AND REPLACED FLOOR SUPPORT BREAK ASSY PANEL AT STA 540 LEFT OF BL 0 IAW SRM 51-40-02
